Young Man “Goes Insane” after taking 7 tablets of 200mg Tramadol In Lagos (Photos) - Khorgist.com

Breaking

Post Top Ad

Advertise Here

Post Top Ad

Join our whatsapp group


Join our whatsapp group


Thursday, 8 March 2018

Young Man “Goes Insane” after taking 7 tablets of 200mg Tramadol In Lagos (Photos)




A young man who went “crazy” after he took an excess of the opiod pain medication, in an apparently attempt to get high, or probably impress on of his girls, has been talking to a hospital after overdosing on Tramadol on Sunday in Lagos.

It was gathered that the young man had to be restricted by being tied up by people around as he behaved strangely in public.

Water was poured on him and garri fed him as those who tied him up did all they could to bring him back from the “excited state”.


According to an online user, the young man was later taken to the general hospital in Lagos where he was treated.





No comments:

Read Comment Policy ▼
PLEASE NOTE:
We have Zero Tolerance to Spam. Chessy Comments and Comments with Links will be deleted immediately upon our review.

Post a Comment

Post Top Ad


Do you ever witness news or have a story that should be featured on Khorgist ?
Submit your stories, pictures and videos to us now via WhatsApp: +2348123601750, Social Media @khorgist_com: Email: Khorgist@gmail.com More information here.